Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 15, Issue 1, 1979
Metadata
 

Surjectivité dans les Espaces en Dualité
Eliahou Zini
pp. 1–45
Abstract | Full-Text PDF (3568 KB) | Metadata

A Common Fixed Point Theorem for a Sequence of Multivalued Mappings
Kenjiro Yanagi
pp. 47–52
Abstract | Full-Text PDF (431 KB) | Metadata

Boundary Layers and Homogenizatlon of Transport Processes
Alain Bensoussan, Pierre-Louis Lions and George C. Papanicolaou
pp. 53–157
Abstract | Full-Text PDF (7515 KB) | Metadata

A Mathematical Model of Spherical Nucleus In the Undercooling State of Metal
Tatsuo Nogi
pp. 159–199
Abstract | Full-Text PDF (2583 KB) | Metadata

Holonomic Quantum Fields. II — The Riemann-Hilbert Problem
Mikio Sato, Tetsuji Miwa and Michio Jimbo
pp. 201–278
Abstract | Full-Text PDF (5121 KB) | Metadata

On Hironaka's Monoideal
Tohsuke Urabe
pp. 279–287
Abstract | Full-Text PDF (638 KB) | Metadata